# SDR W6JA20210224044

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N132JE
- Make and model: Gulstm GIV
- Aircraft serial: 1403
- Aircraft time: 14,858 hours, 7,415 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1075AE04
- Part serial: 2119
- Condition: Failed
- Location: Instrument Panel
- Part time: 670 hours, 255 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENROUTE FROM KAPF TO KTEB, CREW WERE ALERTED TO AN AMBER CAS MESSAGE "IRS 1-2 COOL FAIL" CREW DIVERTED TO KRSW AND LANDED WITHOUT FURTHER ISSUE.  AIRCRAFT AOG, AND RON. MAINTENANCE TROUBLESHOT THE PROBLEM TO A FAILED IRU.  THE FAILED IRU WAS DEFERRED PER MEL AND AIRCRAFT RETURNED TO SERVICE BY AN APPROVED VENDOR.
